So about two weeks ago, I took macrobid for a suspected UTI. About three days later, my vagina was so itchy I was distracted at work and wanted to leave it was so bad. So the next day I make the earliest possible appointment for my gynecologist. She does a pelvic exam and says that I look "a little yeasty" and prescribes me Diflucan. I took the Diflucan on a Friday, and didn't receive much relief so I took a Monistat 1 four days later on a Tuesday (I don't know if It helps to say, I did have my period Tuesday-Friday, which I did wear pads instead of tampons and changed them very often) It is now Saturday and I'm feeling a little itchy. I'm irritated because I've eaten two yogurts a day, stayed away from bread as much as possible, drank cranberry and pomegranate juice and took cranberry pills with probiotics. I have no odor and no discharge. I think I might be a little swollen though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2014 • 2 answers
Posted 22 Feb 2016 • 3 answers
Posted 14 Dec 2016 • 0 answers
Posted 21 Feb 2017 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers